MAUDE Adverse Event Report: ARTHREX, INC. KL FBTK RC,(BLK/BLU)FT & (BLU/BLK)#2 MTS; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. KL FBTK RC,(BLK/BLU)FT & (BLU/BLK)#2 MTS; ARTHROSCOPIC ACCESSORIES
Model Number KL FBTK RC,(BLK/BLU)FT & (BLU/BLK)#2 MTS
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 28-jan-2026, a sales representative reported via email that an ar-3653ttsp knotless 2.6 fibertak rc soft anchor allowed the fibertape to slide within the knotless anchor when it should have remained fixed.The issue was identified during a rotator cuff repair procedure on (b)(6) 2026.No patient harm was reported.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion.

Brand Name
KL FBTK RC,(BLK/BLU)FT & (BLU/BLK)#2 MTS
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
8009337001-73216
MDR Report Key24344305
Report Number1220246-2026-00601
Device Sequence Number9836213
Product Code MBI
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKL FBTK RC,(BLK/BLU)FT & (BLU/BLK)#2 MTS
Device Catalogue NumberAR-3653TTSP
Device Lot Number15537138
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown